Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Suffering with end stage kidney disease, aortic stenosis, 72 yrs old. Having a gushing sensation under left breast. Worried ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
I am a female 72, 5'4" 195lbs. with End stage Kidney disease, Aortic stenosis and what my cardiologist called a "stiff heart". My LDL is normal. My Blood pressure is systolic high 187 and diastolic 74. I am taking amlodipine 2.5mg. This evening Ihave been experiencing a gushing sensation under my left breast since 5pm EST which is still continuing. I am worried about and would like to know what I should do? XXXXXXX
Posted Fri, 20 Apr 2012 in Hypertension and Heart Disease
Answered by Dr. Raju A.T 19 hours later

Thanks for your query.

I would be able to help you better if you can describe the problem little more in detail also providing answers to my below questions

1) Do you have chest pain ?
2) Do you have palpitation ( feeling the fast beating heart ) ?
3) Do you get sweating , giddiness or nausea during the problem ?
4) Have you got it examined and any medication taken for it ?
5) Have you got ECHO test done in recent , if yes can you please attach the report here or mail to my attention to YYYY@YYYY .

Anticipating your response.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor